# SDR DL72S950691

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channels
- Condition: Worn
- Location: Fwd Bb Aft Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNELS WORN FWD B/B AFT BULKHEAD TWO VERTICAL SUPPORT CHANNELS ARE WORN (LOC OVER STG 26L AND 26R) AT FLEX JOINTS.  ALSO, RIVETS SHEARED LEFT SUPPORT AT CEILING.  FOUND AT HMV, REPAIRED PER SRM 53-10-9 FIG 8, REPLACED RIVETS
